U.S. doctors online nowAsk doctors free
Czech Republic
A 59-year-old male asked:

Will intense computer work in the days after cataract surgery negatively impact my final vision? i feel i have lost slight distance acuity from this.

1 doctor answer3 doctors weighed in
Dr. Richard Bensinger
Ophthalmology 53 years experience
No effect: Computer use does not harm the eyes nor does it change eye power. It is fatiguing and drying but these are momentary and no permanent changes.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Aug 18, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.